# SDR 20000424SH018

- Difficulty date: February 13, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 900R1103001113
- Part serial: 0099990584
- Condition: Delaminated
- Location: Fuselage
- Part time: 884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ALONG TRAILING EDGE IN Y-AREA.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
